# SDR 96ZZZX3800

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54808
- Make and model: Piper PA-23-250
- Aircraft serial: 277554106
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Required Service
- Location: Dome
- Part time: 3,359 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON 7-2-96, PILOT SHUT DOWN LEFT ENGINE IN-FLIGHT TO PREVENT AN OVERSPEED CONDITION.  ENGINE WAS INSPECTED IAW LYCOMING SB 369H, PART I, NOTE 1.  NO DEFECTS NOTED.  SERVICED PROPELLER DOME, AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE.
